# SDR MALA010788

- Difficulty date: November 28, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N31XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A031
- Aircraft time: 37,251 hours, 41,479 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, MAINTENANCE NOTICED A DENT IN FUSELAGE SKIN AT STA 356.0 BETWEEN STRINGERS L168  AND L1622 RT.  MAINTENANCE REPAIRED IAW EO 53110.
